| contributor author | M. N. Siddhanty | |
| contributor author | A. H. Soni | |
| date accessioned | 2017-05-08T22:59:22Z | |
| date available | 2017-05-08T22:59:22Z | |
| date copyright | May, 1975 | |
| date issued | 1975 | |
| identifier issn | 1087-1357 | |
| identifier other | JMSEFK-27623#527_1.pdf | |
| identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/87875 | |
| description abstract | A generalized mathematical approach is developed to guide two rigid bodies for simultaneous coordination of their infinitesimally separated positions. Mathematical relationships are developed to incorporate up to fourth-order derivatives while specifying infintesimally separated positions. The approach is demonstrated by considering an eight-link mechanism. It is shown that for a maximum of five precision positions of the two rigid bodies, a maximum of 1024 design solutions are possible. | |
| publisher | The American Society of Mechanical Engineers (ASME) | |
| title | Simultaneous Coordination of Two Rigid Body Motions Through Infinitesimally Separated Positions | |
| type | Journal Paper | |
| journal volume | 97 | |
| journal issue | 2 | |
| journal title | Journal of Manufacturing Science and Engineering | |
| identifier doi | 10.1115/1.3438615 | |
| journal fristpage | 527 | |
| journal lastpage | 531 | |
| identifier eissn | 1528-8935 | |
| keywords | Motion | |
| keywords | Design | |
| keywords | Accuracy AND Mechanisms | |
| tree | Journal of Manufacturing Science and Engineering:;1975:;volume( 097 ):;issue: 002 | |
| contenttype | Fulltext | |